MAUDE Adverse Event Report: HOLLYWOG, LLC WITOUCH; OVER THE COUNTER TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR

HOLLYWOG, LLC WITOUCH; OVER THE COUNTER TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR
Model Number 11.1510
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 05/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr review shows the device performed as intended when it was manufactured.The tens device and handheld remote control were able to power on.The device output treatment frequencies were to specification, however, the waveform was not to specification.The device is will be evaluated by the design engineers for root cause of the waveform not performing to specification.The device labeling was reviewed and found to be suitable and adequate for the device to perform its intended use.
 
Event or Problem Description
The customer complained that when she pressed the power button on the remote control to start the treatment, the device gave her a "jolt" and then stopped working altogether.

Brand Name
WITOUCH
Common Device Name
OVER THE COUNTER TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR
Manufacturer (Section D)
HOLLYWOG, LLC
2830 amnicola highway
chattanooga TN 37406 3605
MDR Report Key6704027
Report Number3008585473-2017-00010
Device Sequence Number1948227
Product Code NUH
UDI-Device Identifier00853096004014
UDI-Public00853096004014
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number11.1510
Device Catalogue Number11.1510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Device Age22 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;